Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 4,     Number 4,     Fall 1996

 

GLOBAL ASYMPTOTIC BEHAVIOR
IN SOME COOPERATIVE SYSTEMS
OF FUNCTIONAL DIFFERENTIAL EQUATIONS
XIAO-QIANG ZHAO AND ZHU-JUN JING

Abstract. This paper is devoted to the study of global asymptotic behavior in some cooperative systems of functional differential equations. We first prove a general global result for both discrete-time and continuous dynamical systems on the subset of a strongly ordered Banach space. Then we discuss cooperative systems of functional differential equations and further obtain a threshold theorem on their global asymptotic behavior under the sublinearity assumption. Finally, we give some application examples in epidemic and population dynamics. Some related earlier results are generalized and improved.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)